Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 21, Number 97
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Some stable difference approximations to a fourth-order parabolic partial differential equation
G. Fairweather and A. R. Gourlay PDF
Math. Comp. 21 (1967), 1-11
Numerical integration of variational equations
James D. Riley, Morris M. Bennett and Emily McCormick PDF
Math. Comp. 21 (1967), 12-17
A continued fraction algorithm for the computation of higher transcendental functions in the complex plane
I. Gargantini and P. Henrici PDF
Math. Comp. 21 (1967), 18-29
Rational Chebyshev approximations for Fermi-Dirac integrals of orders $-1/2$, $1/2$ and $3/2$
W. J. Cody and Henry C. Thacher, Jr. PDF
Math. Comp. 21 (1967), 30-40
Zeros of approximate functional approximations
Robert Spira PDF
Math. Comp. 21 (1967), 41-48
Numerical evaluation of Wiener integrals
Alan G. Konheim and Willard L. Miranker PDF
Math. Comp. 21 (1967), 49-65
Quadratures with remainders of minimum norm. I
R. E. Barnhill and J. A. Wixom PDF
Math. Comp. 21 (1967), 66-75
A numerical study of topological features of certain Hilbert fundamental domains
Harvey Cohn PDF
Math. Comp. 21 (1967), 76-86
Some factorizations of $2^n \pm 1$ and related results
John Brillhart and J. L. Selfridge PDF
Math. Comp. 21 (1967), 87-96
On the distribution of Mersenne divisors
Daniel Shanks and Sidney Kravitz PDF
Math. Comp. 21 (1967), 97-101
A counterexample to Euler’s sum of powers conjecture
L. J. Lander and T. R. Parkin PDF
Math. Comp. 21 (1967), 101-103
Statistics on certain large primes
M. F. Jones, M. Lal and W. J. Blundon PDF
Math. Comp. 21 (1967), 103-107
A note on expansions involving Meijer’s $G$-functions
Arun Verma PDF
Math. Comp. 21 (1967), 107-112
Approximations for the psi (digamma) function
William T. Moody PDF
Math. Comp. 21 (1967), 112-112
Practical $L^ p$ polynomial approximation
F. D. Burgoyne PDF
Math. Comp. 21 (1967), 113-115
Reviews and Descriptions of Tables and Books
Math. Comp. 21 (1967), 116-127
Table Errata
Math. Comp. 21 (1967), 128-129
Math. Comp. 21 (1967), 130
Math. Comp. 21 (1967), 131